# SDR UALA2012030901542

- Difficulty date: March 9, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 83,592 hours, 13,452 cycles
- Engine: Pwa PW4060
- System (JASC): 3425 · Integrated Flight System
- Part: Adi
- Part number: 6227998003
- Part serial: 8
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ADI DISPLAY LINES WIGGLEY.  FLT DIR PITCH BAR BENT UP.  REPLACED F/O ADI AS PER AMM.
